| Model Number |
67940068P2 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The surgeon used 2 spinal cages for anterior cervical discectomy and fusion (acdf).The surgeon informed that the cage had come out forward 2 days after surgery; he should perform surgery again.No other adverse patient consequences were reported.No cages were obtained from the hospital.This event occurred in japan.
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.
Additional Manufacturer Narrative
The investigation revealed that there was a report relating to two (2) modulus cervical, 5x19x16mm 7 (67940068p2) spacers.It was reported that a patient underwent an acdf on (b)(6) 2025.Two (2) days post-operatively, it was reported that a spacer had migrated anteriorly.No additional adverse effects were reported, and the device(s) remain in-situ, however a revision surgery was planned/suggested.No radiographs were provided and the complaint could not be confirmed.Labeling, dhr, complaint history, and risk reviews were completed with no deficiencies, discrepancies or adverse trends noted.Complaint monitoring will continue and additional action will be taken in the event that an adverse trend is identified.No additional action is planned at this time.
Event or Problem Description
It was reported that the surgeon used 2 spinal cages for anterior cervical discectomy and fusion (acdf).The surgeon informed that the cage moved forward 2 days after surgery, he should perform surgery again.No other adverse patient consequences were reported.This event occurred in japan and is reportable to pmda.